# SDR IPXA2022091086102

- Difficulty date: August 30, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 502N400001SSG
- Part serial: NA
- Condition: Broken
- Location: Panel 143cf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL 143CF HAS COMPOSITE DELAMINATED AND BROKEN AT SEVERAL LOCATIONS (WATERCVINSIDE)FAB PANEL 143CF P/N 5024N400001SS-G PER (SREO) A300-5320-57698-A
